# SDR CALA2024082602272

- Difficulty date: August 1, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 86,339 hours, 10,176 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 135W11121
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER SKIN LOWER AFT CORNER HAS A REINFORCING DOU BLER INSTALLED UNABLE TO LOCATE   AFT CARGO DOOR LOWER AFT CORNER OUTER SKIN REPAIRED IAW SRM 52-30-01-2R-17 REV 95.
